# SDR 219PA0003

- Difficulty date: June 25, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,183 hours, 61,305 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: 106073710
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Lower than normal acceleration at T/O EPR 1.95 Engs do not seem to produce thrust per EPR setting.  Inspected PT2 systems on #1 and #2 engines and found both EPR transmitters bad.  R&R #1 eng & #2 eng EPR transmitter per MM77-11-07, Ops check of eng paramaters test normal.  OK for service.
